# SDR DLM88000953

- Difficulty date: May 13, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 26,046 hours, 20,710 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 203BC1011
- Part serial: 0908
- Condition: Odor
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER CHECK, BATTERY CHARGER GAVE OFF A STRONG BURNING ELECTRICAL SMELL.  REPLACED BATTERY CHARGER PER MAINTENANCE MANUAL.
